Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata: ``On the syllogism (IV) and on the logic of relations'' (Trans. Cambridge Philos. Soc. 10 (1864), 331-358), by A. De Morgan

Authors: Gail S. Huston and Robert S. Spira
Journal: Math. Comp. 28 (1974), 341
MSC: Primary 12-04; Secondary 65H05
MathSciNet review: 0432584
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12-04, 65H05

Retrieve articles in all journals with MSC: 12-04, 65H05

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society